# SDR AALA2019101089009

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 74,244 hours, 9,396 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 13D AND 13H WOULD NOT ILLUMINATE DURING AN EMERGENCY TEST.  SECURED CONNECTIONS AND PERFORMED OPS CHECK IAW AMM 33-51-05, CHECKED GOOD.
